# SDR COOSDR 02102

- Difficulty date: April 1, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1690 BETWEEN LONGERON 21L AND LONG. 23L FRAME ANGLE CORRODED.
